An unified theorem for mappings in orbitally complete partial metric spaces

Authors

  • Valeriu Popa Vasile Alecsandri” University of Bac˘au, Romania
  • Alina-Mihaela Patriciu Department of Mathematics and Computer Sciences, Faculty of Sciences and Environment, “Dun˘area de Jos” University of Galati, Romania

Keywords:

Fixed point, Orbitally complete, Partial metric space, Implicit relation

Abstract

In this paper an unified theorem for mappings in orbitally complete partial metric spaces is proved. This theorem generalizes and proves Theorems 8 and 9 [8], Theorem 3.2 [10] and Theorem 2.6 [7].

Author Biography

  • Alina-Mihaela Patriciu, Department of Mathematics and Computer Sciences, Faculty of Sciences and Environment, “Dun˘area de Jos” University of Galati, Romania
    Department of Mathematics and Computer Sciences, Faculty of Sciences and Environment, “Dunarea de Jos†University of Galati, Romania

Downloads

Published

2017-07-11

Issue

Section

Nonlinear Analysis

How to Cite

An unified theorem for mappings in orbitally complete partial metric spaces. (2017). European Journal of Pure and Applied Mathematics, 10(4), 908-915. https://www.ejpam.com/index.php/ejpam/article/view/2678

Similar Articles

1-10 of 445

You may also start an advanced similarity search for this article.